Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2010, Article ID 703064, 31 pages
http://dx.doi.org/10.1155/2010/703064
Review Article

Scattering Amplitudes, the AdS/CFT Correspondence, Minimal Surfaces, and Integrability

School of Natural Sciences, Institute for Advanced Study, Princeton, NJ 08540, USA

Received 22 March 2010; Accepted 8 April 2010

Academic Editor: Carlos Nunez

Copyright © 2010 Luis F. Alday. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. J. Dixon, “Gluon scattering in N=4 Super-Yang-Mills theory: from weak to strong coupling,” in Proceedings of the 8th International Symposium on Radiative Corrections (RAD COR '07), Florence, Italy, October 2007.
  2. L. F. Alday and R. Roiban, “Scattering amplitudes, Wilson loops and the string/gauge theory correspondence,” Physics Reports, vol. 468, no. 5, pp. 153–211, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Bern, L. J. Dixon, and V. A. Smirnov, “Iteration of planar amplitudes in maximally supersymmetric Yang-Mills theory at three loops and beyond,” Physical Review D, vol. 72, no. 8, Article ID 085001, p. 27, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Anastasiou, L. Dixon, Z. Bern, and D. A. Kosower, “Planar amplitudes in maximally supersymmetric Yang-Mills theory,” Physical Review Letters, vol. 91, no. 25, Article ID 251602, p. 4, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Sterman and M. E. Tejeda-Yeomans, “Multi-loop amplitudes and resummation,” Physics Letters B, vol. 552, no. 1, pp. 48–59, 2003. View at Publisher · View at Google Scholar
  6. Z. Bern, L. J. Dixon, D. A. Kosower et al., “Two-loop six-gluon maximally helicity violating amplitude in maximally supersymmetric Yang-Mills theory,” Physical Review D, vol. 78, no. 4, Article ID 045007, p. 25, 2008. View at Google Scholar · View at MathSciNet
  7. N. Beisert, B. Eden, and M. Staudacher, “Transcendentality and crossing,” Journal of Statistical Mechanics, vol. 2007, article P01021, 2007. View at Publisher · View at Google Scholar
  8. M. K. Benna, S. Benvenuti, I. R. Klebanov, and A. Scardicchio, “A test of the AdS/CFT correspondence using high-spin operators,” Physical Review Letters, vol. 98, no. 13, Article ID 131603, 4 pages, 2007. View at Publisher · View at Google Scholar
  9. L. F. Alday, G. Arutyunov, B. Eden, M. K. Benna, and I. R. Klebanov, “On the strong coupling scaling dimension of high spin operators,” Journal of High Energy Physics, no. 4, article 082, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. Basso, G. P. Korchemsky, and J. Kotanski, “Cusp anomalous dimension in maximally supersymmetric Yang-Mills theory at strong coupling,” Physical Review Letters, vol. 100, no. 9, Article ID 091601, p. 4, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. J. Gross and F. Wilczek, “Asymptotically free gauge theories. 2,” Physical Review D, vol. 9, p. 980, 1974. View at Google Scholar
  12. S. S. Gubser, I. R. Klebanov, and A. M. Polyakov, “A semi-classical limit of the gauge/string correspondence,” Nuclear Physics. B, vol. 636, no. 1-2, pp. 99–114, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Maldacena, “The large N limit of superconformal field theories and supergravity,” Advances in Theoretical and Mathematical Physics, vol. 2, no. 2, pp. 231–252, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Maldacena, “The large N limit of superconformal field theories and supergravity,” International Journal of Theoretical Physics, vol. 38, p. 1113, 1999. View at Google Scholar
  15. S.-J. Rey and J.-T. Yee, “Macroscopic strings as heavy quarks: large-N gauge theory and anti-de Sitter supergravity,” The European Physical Journal C., vol. 22, no. 2, pp. 379–394, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Maldacena, “Wilson loops in large N field theories,” Physical Review Letters, vol. 80, no. 22, pp. 4859–4862, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. J. Gross and P. F. Mende, “String theory beyond the Planck scale,” Nuclear Physics. B, vol. 303, no. 3, pp. 407–454, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Kruczenski, “A note on twist two operators in N=4 SYM and Wilson loops in Minkowski signature,” Journal of High Energy Physics, no. 12, article 024, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. M. Drummond, J. Henn, G. P. Korchemsky, and E. Sokatchev, “Conformal Ward identities for Wilson loops and a test of the duality with gluon amplitudes,” Nuclear Physics B, vol. 826, no. 1-2, pp. 337–364, 2009. View at Publisher · View at Google Scholar
  20. Z. Komargodski, “On collinear factorization of Wilson loops and MHV amplitudes in N=4 SYM,” Journal of High Energy Physics, no. 5, article 019, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. F. Alday, “Lectures on scattering amplitudes via AdS/CFT,” Fortschritte der Physik, vol. 56, no. 7–9, pp. 816–823, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. M. Drummond, J. Henn, G. P. Korchemsky, and E. Sokatchev, “Hexagon Wilson loop = six-gluon MHV amplitude,” Nuclear Physics B, vol. 815, no. 1-2, pp. 142–173, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. C. Anastasiou, A. Brandhuber, P. Heslop, V. V. Khoze, B. Spence, and G. Travaglini, “Two-loop polygon Wilson loops in N=4 SYM,” Journal of High Energy Physics, no. 5, article 115, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. V. Del Duca, C. Duhr, and V. A. Smirnov, “An analytic result for the two-loop hexagon Wilson loop in N=4 SYM,” Journal of High Energy Physics, vol. 2010, no. 3, pp. 1–17, 2010. View at Publisher · View at Google Scholar
  25. L. F. Alday and J. Maldacena, “Comments on gluon scattering amplitudes via AdS/CFT,” Journal of High Energy Physics, no. 11, article 068, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  26. L. F. Alday, D. Gaiotto, and J. Maldacena, “Thermodynamic bubble ansatz,” http://arxiv.org/abs/0911.4708.
  27. L. F. Alday and J. Maldacena, http://arxiv.org/PS_cache/arxiv/pdf/0903/0903.4707v2.pdf.
  28. L. F. Alday and J. Maldacena, “Null polygonal Wilson loops and minimal surfaces in Anti-de-Sitter space,” Journal of High Energy Physics, vol. 2009, no. 11, article 082, 2009. View at Publisher · View at Google Scholar
  29. L. F. Alday, J. Maldacena, A. Sever, and P. Vieira, “Y-system for scattering ampli-tudes,” http://arxiv4.library.cornell.edu/abs/1002.2459.
  30. H. J. de Vega and N. Sanchez, “Exact integrability of strings in D-dimensional de Sitter spacetime,” Physical Review D, vol. 47, no. 8, pp. 3394–3404, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  31. A. Jevicki, K. Jin, C. Kalousios, and A. Volovich, “Generating AdS string solutions,” Journal of High Energy Physics, no. 3, article 032, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  32. H. Dorn, “Some comments on spacelike minimal surfaces with null polygonal boundaries in AdSm,” Journal of High Energy Physics, vol. 2010, no. 2, article 013, pp. 1–14, 2010. View at Publisher · View at Google Scholar
  33. A. B. Zamolodchikov, “Thermodynamic Bethe ansatz in relativistic models. Scaling 3-state Potts and Lee-Yang models,” Nuclear Physics B, vol. 342, no. 3, pp. 695–720, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  34. L. F. Alday, J. M. Henn, J. Plefka, and T. Schuster, “Scattering into the fifth dimension of N=4 super Yang-Mills,” Journal of High Energy Physics. In press, http://arxiv.org/abs/0908.0684.
  35. L. F. Alday and J. M. Maldacena, “Gluon scattering amplitudes at strong coupling,” Journal of High Energy Physics, no. 6, article 064, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. M. Drummond, J. Henn, V. A. Smirnov, and E. Sokatchev, “Magic identities for conformal four-point integrals,” Journal of High Energy Physics, no. 1, article 064, 2007. View at Publisher · View at Google Scholar · View at MathSciNet